# SDR SWAA2014082831381

- Difficulty date: August 4, 2014
- Submitted: August 28, 2014
- Operation: Air carrier
- Aircraft: N366SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26577
- Aircraft time: 68,032 hours, 56,618 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Repair
- Part number: 654580775
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR FWD FRAME REPAIR ANGLE CRACKED AT BS 294 RBL.  REPAIRED FRAME IAW ER & EA.
